Vol. 12, No. 1, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Local positivity of linear series on surfaces

Alex Küronya and Victor Lozovanu

The mean value of symmetric square $L$-functions

Olga Balkanova and Dmitry Frolenkov

$F$-signature and Hilbert–Kunz multiplicity: a combined approach and comparison

Thomas Polstra and Kevin Tucker

Regular pairs of quadratic forms on odd-dimensional spaces in characteristic 2

Igor Dolgachev and Alexander Duncan

Graded Steinberg algebras and their representations

Pere Ara, Roozbeh Hazrat, Huanhuan Li and Aidan Sims

Governing singularities of symmetric orbit closures

Alexander Woo, Benjamin J. Wyser and Alexander Yong